# SDR SWAA2022051606914

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 24,398 hours, 11,189 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL STA. 540 CENTER FLOOR PANEL BRAKE AT STA. 540 CRACKED. / [01] REMOVED AND REPLACED R/H CENTER FLOOR BREAK PANEL ASSY AT STA. 540 PER SRM 51-40-02.
